JaLCDOI 10.18926/fest/11610
FullText URL 001_047_053.pdf
Author Sasaki, Toru| Ishikawa, Hirofumi| Kajiwara, Tsuyoshi| Watanabe, Masaji|
Abstract We treat the problem of water pollution by the method of a mathematical model. We illustrate the method of analysis with Kojima Lake. We analyze in-flow and out-flow of the lake, compute numerical solutions of the governing equations of the water flow and the pollutant. The simulation leads to the conclusion concerning the figure of Kojima Lake.
Keywords Kojima lake Water analysis Finite element method
Publication Title 岡山大学環境理工学部研究報告
Published Date 1996-03
Volume volume1
Issue issue1
Start Page 47
End Page 53
ISSN 1341-9099
language 英語
File Version publisher
NAID 120002313787
JaLCDOI 10.18926/fest/11608
FullText URL 001_043_046.pdf
Author Kajiwara, Tsuyoshi|
Abstract This paper contains some remarks supplementary to the previous paper [KW] concerning Hilbert C*-bimodules given from bundle constructions and a example given by this construction concerning the product type action on C*-algebras.
Keywords Hilbert bimodule bundle tensor product
Publication Title 岡山大学環境理工学部研究報告
Published Date 1996-03
Volume volume1
Issue issue1
Start Page 43
End Page 46
ISSN 1341-9099
language 英語
File Version publisher
NAID 120002313825
JaLCDOI 10.18926/fest/11560
FullText URL 003_031_036.pdf
Author Sasaki, Toru| Kajiwara, Tsuyoshi| Ishikawa, Hirofumi|
Abstract We have computed the phase of spreading contaminations in Kojima Lake by using the upwind-type finite element method. We have treated the two cases: the pollutant flows from the Sasagase river and from the Kurashiki River. We see that the upwind-type finite element method is effective in both cases, when the diffusion constant is quite small.
Keywords Upwind-type Finite element method Kojima Lake
Publication Title 岡山大学環境理工学部研究報告
Published Date 1998-01-14
Volume volume3
Issue issue1
Start Page 31
End Page 36
ISSN 1341-9099
language 英語
File Version publisher
NAID 120002313715
JaLCDOI 10.18926/fest/11558
FullText URL 003_025_029.pdf
Author Kajiwara, Tsuyoshi|
Abstract In this paper, we define coaction crossed product of Hilbert C*-bimodule by finite groups. We show that resulting bimodule is of finite type, and compute indices of them. We present a Takesaki-Takai duality theorem which is some non-commutative generalization of abelian groups case in [KW2].
Keywords Hilbert bimodule Coaction Crossed product
Publication Title 岡山大学環境理工学部研究報告
Published Date 1998-01-14
Volume volume3
Issue issue1
Start Page 25
End Page 29
ISSN 1341-9099
language 英語
File Version publisher
NAID 120002313716
JaLCDOI 10.18926/fest/19724
FullText URL 004_077_080.pdf
Author Kajiwara, Tsuyoshi|
Abstract In this paper, we contruct Hilbert C* -bimodules for continuous graphs whose vertexes are countable 1-dimensiona tori, and show some uniquness property of the C* -representatiion of these bimodules.
Keywords Hilbert bimodule C* -algebras continous graph
Publication Title 岡山大学環境理工学部研究報告
Published Date 1999-02-26
Volume volume4
Issue issue1
Start Page 77
End Page 80
ISSN 1341-9099
language 英語
File Version publisher
NAID 120002309008
JaLCDOI 10.18926/fest/11553
Title Alternative Mathematical analysis of pathogenesis of viral hepatitis.
FullText URL 005_007_011.pdf
Author Sasaki, Toru| Kajiwara, Tsuyoshi|
Abstract Simple mathematical models are considered to explain the pathogenesis of viral hepatitis. Dynamics of populations of liver cells and two virus strains are analyzed qualitatively. This analysis suggests the possibility that the viral mutation causes the hepatitis from the state of carrier.
Keywords hepatitis mathematical model mutation
Publication Title 岡山大学環境理工学部研究報告
Published Date 2000-02-29
Volume volume5
Issue issue1
Start Page 7
End Page 11
ISSN 1341-9099
language 日本語
File Version publisher
NAID 120002313400
JaLCDOI 10.18926/fest/11557
Title Alternative Mathematical analysis of virus infectious diseases by ordinary differential equations
FullText URL 005_023_030.pdf
Author Sasaki, Toru| Kajiwara, Tsuyoshi|
Abstract Some mathematical models describing interaction of virus and cells in vivo are reviewed. Similar models using systems of ordinary differential equations can be used for the analysis of dynamics of virus and cells for different kinds of virus. Models for human immunodeficiency virus, hepatitis C virus and hepatitis B virus are treated here. Although models are similar, different approximations can reduce the systems to the explicitly solvable forms. The solutions obtained here can be used to estimate biological parameters.
Keywords Virus Mathematica models HIV HCV HBV
Publication Title 岡山大学環境理工学部研究報告
Published Date 2000-02-29
Volume volume5
Issue issue1
Start Page 23
End Page 30
ISSN 1341-9099
language 日本語
File Version publisher
NAID 120002313498
JaLCDOI 10.18926/fest/11524
Title Alternative Speeds of travelling wave solutions in a mathematical model of some infectious disease in predator-prey system
FullText URL 006_017_023.pdf
Author Kajiwara, Tsuyoshi| Okita, Tomoki|
Abstract In this paper we construct a simple mathematical model for infectious disease in a pradator-prey system, and study the speeds of travelling wave solutions of this model. We present a method of estimation of speeds and make a numerical study about this matter.
Keywords Travelling wave Infectious disease
Publication Title 岡山大学環境理工学部研究報告
Published Date 2001-02-28
Volume volume6
Issue issue1
Start Page 17
End Page 23
ISSN 1341-9099
language 日本語
File Version publisher
NAID 120002313731
JaLCDOI 10.18926/fest/11515
Title Alternative Stability analysis of mathematical models of infectious disease
FullText URL 007_017_021.pdf
Author Murase, Akiko| Sasaki, Toru| Kajiwara, Tsuyoshi|
Abstract Dynamics of infectious disease in vivo is described by coupled differential equations. Stability analysis of the complicated systems is difficult without computer calculation, while stability analysis is, in general, important to investigate qualitative behaviour of models. Liu analyzes stability of systems describing HIV dynamics in vivo with a symbolic calculation software. The same method is used for stability analysis of a mathematical model of malaria.
Keywords mathematical model infectious disease dynamics in vivo stability analysis symbolic calculation
Publication Title 岡山大学環境理工学部研究報告
Published Date 2002-03-22
Volume volume7
Issue issue1
Start Page 17
End Page 21
ISSN 1341-9099
language 日本語
File Version publisher
NAID 120002313783
JaLCDOI 10.18926/fest/11495
Title Alternative A note on the effect of quadratic term on final pattern in Turing model
FullText URL 008_019_022.pdf
Author Yamauchi, Ken-ichi| Kajiwara, Tsuyoshi|
Abstract The effect of the quadratic term on the final pattern in Turing model is disscussed numerically. Turing models are non linear reaction diffusion equations. Linear analysis for wave length is very useful to find evolving waves. But when a quadratic term appear in the equation, an initial wave can disappears and changes drastically to a spot which is independent of linear analysis.
Keywords Turing instability Reaction Diffusion equation Quadratic term
Publication Title 岡山大学環境理工学部研究報告
Published Date 2003-03
Volume volume8
Issue issue1
Start Page 19
End Page 22
ISSN 1341-9099
language 日本語
File Version publisher
NAID 120002313586
JaLCDOI 10.18926/fest/11455
FullText URL 009_045_051.pdf
Author Iuchi Takuma| Kajiwara, Tsuyoshi|
Abstract Qualitative analysis for the model of HIV infection in vivo presented by Perelson and Nelson are developed. The local stability analysis is done for the interior equilibrium, and it is shown that, for some paramter value, the interior equilibrium can be unstable and a Hopf bifurcation can occur. It is shown that the boundary equilibrium is globally asymptotically stable. Last, it is shown that this system is permanent.
Keywords HIV Mathematical model Stability Liapunov function
Publication Title 岡山大学環境理工学部研究報告
Published Date 2004-02-27
Volume volume9
Issue issue1
Start Page 45
End Page 51
ISSN 1341-9099
language 英語
File Version publisher
NAID 120002313809
JaLCDOI 10.18926/fest/11481
FullText URL 010_009_011.pdf
Author Kajiwara, Tsuyoshi| Sasaki, Toru|
Abstract An elementary proof of permanence for a simple mathematical model proposed by Nowak and Bangham. In many papers, permanence property is proved by theorems established by the general theory of dynamical system. In this paper, we present an elementary proof only using differential inequalities and the theory of linear differential equations with constant coefficients.
Keywords Permanence dynamical system pathogen
Publication Title 岡山大学環境理工学部研究報告
Published Date 2005-02-28
Volume volume10
Issue issue1
Start Page 9
End Page 11
ISSN 1341-9099
language 英語
File Version publisher
NAID 120002313596
JaLCDOI 10.18926/fest/11483
Title Alternative On Persistence in Dynamical Systems (Review)
FullText URL 010_013_021.pdf
Author Sasaki, Toru| Kajiwara, Tsuyoshi|
Abstract Some important results on persistence are reviewed. These results concern the behavior of the orbits approaching the boundary. The orbits restrict the flow on the boundary, if one of them approaches more than one invariant set. A typical example is a model for cyclic competition, where the heteroclinic cycle can be the ω-limit set. Thus the persistence can be reduced to some conditions on the boundary flow.
Keywords persistence ordinary differential equation dynamical system
Publication Title 岡山大学環境理工学部研究報告
Published Date 2005-02-28
Volume volume10
Issue issue1
Start Page 13
End Page 21
ISSN 1341-9099
language 日本語
File Version publisher
NAID 120002313932
JaLCDOI 10.18926/fest/11426
Title Alternative Hydrodynamic and structural simulation by a particle approach
FullText URL 011_019_026.pdf
Author Morita, Toshimasa| Kajiwara, Tsuyoshi|
Abstract This paper is a research report concerning the hydrodynamic simulation and the structural simulation by a particle approach. The proposal particle method model is introduced in this report, and the calculation example by the calculation code which uses the proposal model is shown. The high possibility of the particle method is shown by calculation examples which is difficult to solve by FDM and FEM. It is shown by caliculation examples of both the hydrodynamic and the structure analysis problems that the proposal model enables us to treat the fluid and the structure in a unified way.
Keywords Particle Simulation Hydrodynamic analysis Structural analysis
Publication Title 岡山大学環境理工学部研究報告
Published Date 2006-03-15
Volume volume11
Issue issue1
Start Page 19
End Page 26
ISSN 1341-9099
language 日本語
File Version publisher
NAID 120002313653
JaLCDOI 10.18926/fest/48237
Title Alternative Basic Reproductive Ratio for Epdiemic Models (Review)
FullText URL fest_017_001_006.pdf
Author Sumita, Masanori| Kajiwara, Tsuyoshi|
Abstract We review some fundamental results on the basic reproductive ratio of models in epidemiology following several documents. We present the general denition of the basic reproductive ratio and the threshold theorem of for the stability of the disease free equilibrium. All results for non-negative matrices and non singular M-matrices which we need in the denition of the basic reproductive ratio and the proof of the threshold theorem are also presented. All parts of the review are self-contained, and all parts of the proof are given explicitly.
Keywords Basic reproductive ratio epidemic model Non negative matrix M-matrix
Publication Title 岡山大学環境理工学部研究報告
Published Date 2012-03
Volume volume17
Issue issue1
Start Page 1
End Page 6
ISSN 2185-3347
language 日本語
File Version publisher
NAID 120004025482